# SDR CA110805006

- Difficulty date: August 4, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 27,387 hours
- Engine: Ge CFM567B24
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT THE F/A IN THE AFT GALLEY SMELLED AN ELECTRICAL ODOR FOR APPROX 2 TO 3 MINUTES WHICH DISSIPATED PRIOR TO LANDING. THE PILOTS ASKED FOR PRIORITY CLEARANCE (ALTHOUGH DID NOT DECLARE AN EMERGENCY) AND WERE MET BY CRASH/FIRE RESCUE ON ARRIVAL. MX THOROUGHLY INSPECTED THE AIRCRAFT AS DIRECTED BY THE FAULT ISOLATION MANUAL (INCLUDING INFLIGHT ENTERTAINMENT SYS, LIGHTING, WIRING, GALLEY, AIR CONDITIONING) AND WERE UNABLE TO DUPLICATE THE FAULT.  THE ACFT WAS RETURNED TO SERVICE WITH NO FURTHER FAULTS REPORTED.
